# SDR 00FDEA00539

- Difficulty date: August 9, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUM AFT T/O.  FOUND V-BAND CLAMP LOOSE AND LEAKING.  TIGHTENED CLAMP PER MM 36-00-001-2.  LEAK CHECK GOOD.  SECURED ACCESS PANELS.
